# SDR P2EA00016

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370538
- Condition: Vibrated
- Location: Rudder
- Part time: 950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 705 - MCI - VIBRATION NOTED DURING ENGINE SHUTDOWN.  MAINTENANCE TROUBLESHOT VIBRATION TO B SYSTEM HYDRAULICS, FOUND RUDDER PCU VIBRATING WHEN DEFLECTED FROM CENTER.  REMOVED AND REPLACED RUDDER PCU IAW MM 27-21-91.  (M)
